# SDR JBXA970015

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- Engine: Rroyce TAY65015
- System (JASC): 2760 · Drag Control System
- Part: Lift Dumper
- Condition: Failed
- Location: Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LIFT DUMPER FAULTED ON TAKEOFF.  INSPECTED AND DEFERRED AS PER DMI NR 0423 RELEASED PER MEL NR 27-63-1.
